Volume 26, No. 1 (2017)

F. Bandele and M. O. Ogundiran
Existence and Asymptotic Stability of an Impulsive Stochastic Differential Equation

Full Text | Paper Details doi: 10.12732/dsa.v26i1.1 | BibTeX |
Published:  March, 2017


Lina Ma, Jingxiao Zhang, and D. Kannan
Pricing an Insurance Product That Integrates Reverse Mortgage with Long-Term Care Insurance

Full Text | Paper Details doi: 10.12732/dsa.v26i1.2 | BibTeX |
Published:  March, 2017


N. G. Medhin and M. Sambandham
Impulsive Control Problem Governed by Fractional Differential Equations and Applications

Full Text | Paper Details doi: 10.12732/dsa.v26i1.3 | BibTeX |
Published:  March, 2017


Martin J. Bohner, Mahmoud M. Osman, and Samir H. Saker
General Higher-Order Dynamic Opial Inequalities With Applications

Full Text | Paper Details doi: 10.12732/dsa.v26i1.4 | BibTeX |
Published:  March, 2017


Kenzu Abdella, Glen Ross, and Yasaman Mohseniahouei
Solutions to the Blasius and Sakiadis Problems via a New Sinc-Collocation Approach

Full Text | Paper Details doi: 10.12732/dsa.v26i1.5 | BibTeX |
Published:  March, 2017


Cemil Tunc
Stability and Boundedness in Volterra Integro-Differential Equations with Delay

Full Text | Paper Details doi: 10.12732/dsa.v26i1.6 | BibTeX |
Published:  March, 2017


Marat Akhmet and Aysegul Kivilcim
Vertical and Horizontal Grazing

Full Text | Paper Details doi: 10.12732/dsa.v26i1.7 | BibTeX |
Published:  March, 2017


Zeynep Kayar
An Existence and Uniqueness Result for Linear Sequential Fractional Boundary Value Problems (BVPS) via Lyapunov Type Inequality

Full Text | Paper Details doi: 10.12732/dsa.v26i1.8 | BibTeX |
Published:  March, 2017


Erdal Korkmaz and Cemil Tunc
Inequalities and Exponential Decay of Certain Differential Equations of First Order in Time Varying Delay

Full Text | Paper Details doi: 10.12732/dsa.v26i1.9 | BibTeX |
Published:  March, 2017


N. N. Pelen, A. F. Guvenilir, and Billur Kaymakcalan
Some Results on Predator-prey Dynamic Systems With Beddington- Deangelis Type Functional Response on Time Scale Calculus

Full Text | Paper Details doi: 10.12732/dsa.v26i1.10 | BibTeX |
Published:  March, 2017


Khanlar R. Mamedov and Ozge Akcay
Inverse Problem for a Class of Dirac Operators by the Weyl Function

Full Text | Paper Details doi: 10.12732/dsa.v26i1.11 | BibTeX |
Published:  March, 2017